# SDR UIEA2017110602179

- Difficulty date: November 3, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 54,678 hours, 37,901 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 6259466
- Part serial: 032C261
- Condition: Faulted
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK EICAS MAINT MESSAGE.  ACCOMPLISHED FIM 21-51-F/T 803,  PACK CONTROLLER FAULTED.  REMOVED AND REPLACED LEFT PACK CONTROLLER IAW AMM 21-51-14, LEFT PACK SYS TESTED OK.
